# SDR AALA202201288099

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A300*
- Aircraft serial: 5300
- Aircraft time: 27,753 hours, 11,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER  ELEVATOR #4 HINGE FITTING BEARING SHOWS SIGNS OF CORROSION. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
